# SDR USAA001461

- Difficulty date: August 23, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CIRCUM FRAME CRACKED .5 INCH, FS 787L AT PSU SUPPORT BRACKET.  FABRICATED SUPPORT BRACKET PER 53-10-14.  (M)
